June 24, 2006 at 3:46 pm #3067
Has anyone experienced hands shaking with GBS. DXed 5/05 and within lasr 3 mos. my hands shake. Doctor said it might be medication. Taking imuran, 50mg, 2 tablets 2x day, and a little prednisone 1/2 5mg every other day,
PeggyJune 24, 2006 at 5:45 pm #14433
do you have cidp or gbs? you should NOT be taking imuran nor prednisone w gbs. take care. be well.
gene gbs 8-99
in numbers there is strengthJune 24, 2006 at 5:51 pm #14436
I second what gene said. Steroids are not part of any GBS treatments or for residual recovery. If GBS, then you need to talk to the doctor and get that straightened out.June 25, 2006 at 2:36 pm #14503
I took Prednisone back in 2002 when I had Bell’s Palsy. It was the biggest mistake I ever made during my recovery as my shaking was exacerbated by that medication. Even after being weened of Prednisone, it took me about 9 months to get back to where I was in my recovery. That is bad stuff. Gene is correct about it not being a medication to treat GBS.June 26, 2006 at 2:00 am #14562
I was on Wellbutren, and I had shaking hands real bad; in fact, I had like small seizures. This drug is known for seizures. Always watch your drugs and possible side effects you find and report them to your doctor immediately.
Each person is different and have different side effects, so be careful.June 26, 2006 at 10:10 am #14570
We probably get “tired” :rolleyes: of hearing this, but when you are doing to much, any symptom can be exacerbated. I am post 11 years and still get tremors at times. Be good to yourself!June 29, 2006 at 3:09 am #14662
I also experience the same. My Doc, who treated me for GBS, said may be it is due to asthma, problem in thyroids or hereditary. I underwent testing for all and result was negative. I even enquired with my all blood relatives, both from father and mother. But nobody has had the tremors. I feel it is a residual of GBS.
Doc also said there is no medicine on tremors but there are some medicine consuming which we can control on tremors.June 29, 2006 at 10:43 pm #14745
Thank you all for your replies. I also have MG (myasthenia gravis). The neuro doesn’t want me to have a reoccurrence of it. It is thought to be in remission, but who knows. She said the summer heat can exascerbate it and wants me to take the imuran and prednisone for that reason. In the cold weather she will take me off them. She wants me to take mestinon when I feel fatiqued. It’s been 14 mos since I woke and fell limpless to the floor. Had IVIG for 4 days (that’s all hospital available at the time) and in rehabilitation 84 days. Just finished morning PT sessions at hospital last week. Can’t walk yet without assistance. Doing aqua aeorobics 3x wk which helps. Use rollator getting around. It’s tiring. Saw 2nd neuro in NYC who confirmed I had axonal GBS. He did EMG and NCV more extensively than my Kongston, NY, neuro.
You must be logged in to reply to this topic.